# SDR SIMA20250505005

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N283NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000818
- Aircraft time: 14,937 hours, 10,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 AFT EMERGENCY EXIT SIGNS INOP OPS CHECKED EMERGENCY EXIT LIGHT SYSTEM IAW AMM 33-50-00-710-801-A. ALL EMERGENCY EXIT LIGHTS OPERATED, NO DEFECTS NOTED.
